# SDR MASA2011031102126

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 20,580 hours, 14,240 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R145021
- Part serial: YV11038268
- Condition: Damaged
- Location: Te Flap
- Part time: 19,039 hours, 13,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP VANE DAMAGED.  FERRY FLIGHT TO OKC, MX R2 FLAP VANE.
